# SDR 97ZZZX3549

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8WH
- Make and model: Agusta A109A2
- Aircraft serial: 7256
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 223031938
- Condition: Failed
- Location: Gp Turbine
- Part time: 709 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE PRODUCING LOW POWER.  INSPECTED 2ND STAGE TURBINE NOZZLE.  FOUND TURBINE WHEEL SHROUD FLAKING AND SEPARATING CAUSING EXCESSIVE TURBINE WHEEL TIP CLEARANCE.  FOUND OUTER BAND CRACKED RADIALLY CAUSING GAS PATH LEAKAGE.  THIS PART SHOULD MAKE 1,750 HRS AT LEAST.  THIS, ALONG WITH NR 2 TURBINE WHEEL EROSION, CAUSED HIGH N1, HIGH TEMPERATURE, AND LOW POWER.
